# SDR SWAA2016081554839

- Difficulty date: August 9, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 67,891 hours, 54,562 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: GD622DC
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD EXIT SIGN INOPERATIVE.  RECONNECTED A WIRE IAW WDM & AMM.
